Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 33.

Article

Adamopolou, Panagiota and Dunning, Clare (2014) Bethe Ansatz equations for the classical A^{(1)}_{n} affine Toda field theories. Submitted . (Submitted) (The full text of this publication is not available from this repository)

Albrecher, Hansjoerg and Constantinescu, Corina and Palmowski, Zbigniew and Regensburger, Georg and Rosenkranz, Markus (2013) Exact and asymptotic results for insurance risk models with surplus-dependent premiums. SIAM Journal on Applied Mathematics, 73 (1). pp. 47-66. ISSN 0036-1399 . (The full text of this publication is not available from this repository)

Albrecher, Hansjoerg and Constantinescu, Corina and Pirsic, Gottlieb and Regensburger, Georg and Rosenkranz, Markus (2010) An algebraic operator approach to the analysis of Gerber-Shiu functions. Insurance: Mathematics and Economics, 46 (1). pp. 42-51. ISSN 0167-6687. (The full text of this publication is not available from this repository)

Buchberger, Bruno and Regensburger, Georg and Rosenkranz, Markus and Tec, Loredana (2008) General polynomial reduction with Theorema functors: Applications to integro-differential operators and polynomials. ACM Communications in Computer Algebra, 42 (3). pp. 135-137. ISSN 1932-2240 . (The full text of this publication is not available from this repository)

Buchberger, Bruno and Rosenkranz, Markus (2012) Transforming boundary problems from analysis to algebra: A case study in boundary problems. Journal of Symbolic Computation, 47 (6). pp. 589-609. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Clarkson, P.A. (2009) Vortices and Polynomials. Studies in Applied Mathematics, 123 (1). pp. 37-62. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Clarkson, Peter (2013) Recurrence coefficients for discrete orthonormal polynomials and the Painlevé equations. Journal of Physics A: Mathematical and Theoretical, 46 (18). ISSN 1751-8113. (Full text available)
[img]
Preview

Clarkson, Peter and Jordaan, Kerstin (2014) The relationship between semi-classical Laguerre polynomials and the fourth Painlevé equation. Constructive Approximation, 39 (1). pp. 223-254. ISSN 0176-4276. (Full text available)
[img]
Preview

Dunning, Clare and Dorey, Patrick and Tateo, Roberto (2012) Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations. Journal of Physics A: Mathematical and Theoretical, 45 (44). pp. 1-11. ISSN 1751-8113. (The full text of this publication is not available from this repository)

Goatham, S.W. and Krusch, Steffen (2010) Fermions, Skyrmions and the 3-sphere. Journal of Physics A: Mathematical and Theoretical, 43 (3). 035402-035419. ISSN 1751-8113. (Full text available)
[img]
Preview

Goncalves, T.M.N. and Mansfield, E.L. (2013) Moving Frames and Conservation Laws for Euclidean Invariant Lagrangians. Studies in Applied Mathematics, 130 (2). pp. 134-166. ISSN 1467-9590. (The full text of this publication is not available from this repository)

Guo, Li and Regensburger, Georg and Rosenkranz, Markus (2013) On Integro-Differential Algebras. Journal of Pure and Applied Algebra . ISSN 0022-4049. (In press) (The full text of this publication is not available from this repository)

Hone, A.N.W. and Lundmark, H. and Szmigielski, J. (2009) Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa--Holm type equation. Dynamics of Partial Differential Equations, 6 (3). pp. 253-289. ISSN 1548-159X. (Full text available)
[img]
Preview

Korporal, Anja and Regensburger, Georg and Rosenkranz, Markus (2010) A MAPLE package for integro-differential operators and boundary problems. ACM Communications in Computer Algebra, 44 (3). pp. 120-122. ISSN 1932-2240 . (The full text of this publication is not available from this repository)

Mansfield, E.L. and Goncalves, T.M.N. (2011) On Moving Frames and Noether’s Conservation Laws. Studies in Applied Mathematics, 128 (1). pp. 1-29. ISSN 1467-9590. (The full text of this publication is not available from this repository)

Regensburger, Georg and Rosenkranz, Markus (2009) An algebraic foundation for factoring linear boundary problems. Annali di Matematica Pura ed Applicata, 188 (1). pp. 123-151. ISSN 0373-3114. (The full text of this publication is not available from this repository)

Rosenkranz, Markus (2003) Symbolic solution of simple BVPs on the operator level. Communications in Computer Algebra, 37 (3). pp. 84-87. ISSN 1932-2240 . (The full text of this publication is not available from this repository)

Rosenkranz, Markus (2005) A new symbolic method for solving linear two-point boundary value problems on the level of operators. Journal of Symbolic Computation, 39 (2). pp. 171-199. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Rosenkranz, Markus and Buchberger, Bruno and Engl, Heinz W. (2003) Solving linear boundary value problems via non-commutative Groebner bases. Applicable Analysis , 82 (7). pp. 655-675. ISSN 0003-6811. (The full text of this publication is not available from this repository)

Rosenkranz, Markus and Korporal, Anja (2013) A Noncommutative Algebraic Operational Calculus for Boundary Problems. Mathematics in Computer Science, 7 (2). pp. 201-227. ISSN 1661-8270. (The full text of this publication is not available from this repository)

Rosenkranz, Markus and Regensburger, Georg (2008) Solving and factoring boundary problems for linear ordinary differential equations in differential algebras. Journal of Symbolic Computation, 43 (8). pp. 515-544. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Book section

Boulier, Francois and Lemaire, Francois and Regensburger, Georg and Rosenkranz, Markus (2013) On the Integration of Differential Fractions. In: Kauers, M., ed. Proceedings of the 38th International Symposium on Symbolic and Algebraic Computation. ACM, New York, pp. 101-108. ISBN 9781450320597. (The full text of this publication is not available from this repository)

Clarkson, P.A. (2008) The fourth Painleve equation. In: Guo, Li and Sit, William Y, eds. Differential Algebra and Related Topics. World Scientific, Singapore. ISBN 978-981-283-371-6. (Full text available)
[img]
Preview

Korporal, Anja and Regensburger, Georg and Rosenkranz, Markus (2011) Regular and singular boundary problems in Maple. In: Gerdt, V.P. and Koepf, W. and Mayr, E.W. and Vorozhtsov, E.V., eds. Proceedings of the 13th International Workshop on Computer Algebra in Scientific Computing (CASC'11). Lecture Notes in Computer Science, 6885 . Springer, Berlin, pp. 280-293. ISBN 978-3-642-23567-2 . (The full text of this publication is not available from this repository)

Regensburger, Georg and Rosenkranz, Markus and Middeke, Johannes (2009) A skew polynomial approach to integro-differential operators. In: Johnson, Jeremy R. and Park, Hyungju and Kaltofen, Erich, eds. Proceedings of the 2009 international symposium on Symbolic and algebraic computation. ACM, pp. 287-294. ISBN 978-1-60558-609-0. (The full text of this publication is not available from this repository)

Rosenkranz, Markus (2005) New symbolic computation methods for the exact solution of two-point boundary value problems. In: Hassi, S. and Keranen, V. and Kallman, C.-G. and Laaksonen, M. and Linna, M., eds. Proceedings of the algorithmic information theory conference. Selvityksia ja Raportteja, 124 . Vaasan Yliopiston Julkaisuja, pp. 157-176. ISBN 9524761246. (The full text of this publication is not available from this repository)

Rosenkranz, Markus and Regensburger, Georg (2008) Integro-differential polynomials and operators. In: Jeffrey, D., ed. Proceedings of the twenty-first international symposium on Symbolic and algebraic computation. ACM, pp. 261-268. ISBN 9781595939043. (The full text of this publication is not available from this repository)

Rosenkranz, Markus and Regensburger, Georg and Tec, Loredana and Buchberger, Bruno (2012) Symbolic Analysis for Boundary Problems: From Rewriting to Parametrized Groebner Bases. In: Langer, Ulrich and Paule, Peter, eds. Numerical and Symbolic Scientific Computing: Progress and Prospects. Texts and Monographs in Symbolic Computation . Springer, Wien, pp. 273-331. ISBN 0943-853X. (Full text available)
[img]
Preview

Rosenkranz, Markus and Regensburger, Georg and Tec, Loredana and Buchberger, Bruno (2009) A symbolic framework for operations on linear boundary problems. In: Gerdt, V.P. and Mayr, E.W. and Vorozhtsov, E.V., eds. Proceedings of the 11th International Workshop on Computer Algebra in Scientific Computing. Lecture Notes in Computer Science, 5743 . Springer, pp. 269-283. ISBN 9783642041020. (The full text of this publication is not available from this repository)

Tec, Loredana and Regensburger, Georg and Rosenkranz, Markus and Buchberger, Bruno (2010) An automated confluence proof for an infinite rewrite system parametrized over an integro-differential algebra. In: Fukuda, Komei and van der Hoeven, Joris and Joswig, Michael and Takayama, Nobuki, eds. Proceedings of the Third international congress conference on Mathematical software. Lecture Notes in Computer Science, 6327 . Springer, Berlin, pp. 245-248. ISBN 9783642155819. (The full text of this publication is not available from this repository)

Conference or workshop item

Clarkson, P.A. (2008) Asymptotics of the second Painleve equation. In: Dominici, Diego and Maier, Robert, eds. Special Functions and Orthogonal Polynomials. Contemporary Mathematics, 471. American Mathematical Society, Providence, RI, USA pp. 69-83. ISBN 978-0-8218-4650-6. (The full text of this publication is not available from this repository)

Mansfield, E.L. and Hydon, P.E. (2001) Towards approximations which preserve integrals. In: International Symposium in Symbolic and Algebraic Manipulation , July 22-25, 2001, London, Ontario, Canada. (The full text of this publication is not available from this repository)

Shemyakova, E. and Mansfield, E.L. (2008) Moving Frames for Laplace Invariants. In: International Symposium in Symbolic and Algebraic Manipulation 2008, 20th -23rd July 2008, Hagenburg, Austria. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 18 09:40:53 2014 BST.